# SDR FXTA20250526002

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N215BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5232
- Aircraft time: 10,342 hours, 21,570 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE ANNUNCIATION AND AURAL ALERT IN CRUISE & ETM EXCEED (PROP & NG EXCEED). WAS FALSE INDICATIONS. INSPECTED SYSTEMS AND NO FINDINGS NOTED.
